# SDR DALA2019042402626

- Difficulty date: April 18, 2019
- Submitted: April 25, 2019
- Operation: Air carrier
- Aircraft: N154DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25241
- Aircraft time: 119,438 hours, 21,741 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH LOWER WING SKIN STRINGER L-6.5 FOUND FASTENER CODE B LOCATION NO.2 HOLE DIAMETER:0.3920" GREATER THAN 0.3185". C/W ERA 576702-14.
